Dairy industry professional’s tour

Dairy industry professional’s tour Australia and New Zealand

11 days, 10 nights

Sydney — 3 nights, Mount Maunganui — 6 nights, Auckland — 1 night

TOUR  ITINERARY  RUSSIAN  ENGLISH

1Upon your arrival in Sydney you will go through passport control, collect your luggage and have a chance to exchange your currency. After this, you will meet with a Russian speaking guide.

dinner

14:45 Transfer to the hotel with the guide, accommodation arrangements in the hotel will be finalised with the guides help.

15:45 Begin your program with a sightseeing Sydney city tour, accompanied by a guide (3.5-4 hours).

18:45 Drop off at the wharf King Street Wharf (platform 5) on the Sydney Harbour Cruise with dinner consisting of 3 meals, according to the menu, plus coffee / tea (3 hours). Everyone can watch a special performance — cabaret. The performance lasts for 1 hour.

19:00 Boarding, 19:30 Departure, 22:00 End of the cruise, you will receive a transfer back to the hotel.

2 8:30 Start Blue Mountains day tour. The first stop along the way will be at the wildlife park «Featherdale» (1 hour). The next stop will be the Blue Mountains National Park.

Travel time from Sydney to the Blue Mountains national park will be approximately 1.5 hours. While at the Blue Mountains National you will come across Echo point. From Echo point you will have a beautiful overlook at the canyons and valleys found across the Blue Mountains as well as a fantastic view of the fabled «three sisters».

koomurri12:00 The tour will continue with a visit to the Aboriginal Cultural Centre, Koomurri, in the Blue Mountains. The Aboriginal Culture Centre runs a program which includes: introduction — aboriginal dances (15 min), musical performances using an aboriginal instrument — pipe didgeridoo (5 min), fine aboriginal art — drawing hands, spot painting, observing the gallery. The programs duration will be 50 minutes.

13:00 A break from sightseeing with some lunch at the Buffet Three Sisters Cafe — «Katoomba» according to the menu, coffee / tea is included

14:00 Ride the cableway Skyway (optional at extra cost) to get a breathtaking view of the canyons, waterfalls and valleys of the Blue Mountains National Park.

16:00 Return to the hotel.

38:30 A tour to the marvellous valley of wine where you can sample and purchase a huge variety of winos (with the guide). Moving from Sydney along the ocean on the bridge of the Hawkesbury River estuary, to the vineyards of Hunter Valley, where there are more than 60 wineries. Sampling of wine is included.

11:00 Begin the Hunter Valley experience with a visit to Wandin Valley winery where wine sampling will take place (chance to purchase wine bottles).

10:45 The experience will continue with a 5 minute transfer to the wine farms with a  tour of the farm and the cellars.

hunter

13:30 Visit to the winery McWilliam’s Mount Pleasant Estate, sample wines with lunch at the winery restaurant. Wine samples are handed out while lunch is being prepared by the restaurant.

15:30 Visit to the second store of cheeses «Hunter valley cheese company», trial five kinds of hand-made cheeses, and witness how these unique hand-made cheeses are produced.

16:30 Departure to Sydney, a 3.5 hour journey. Upon return to Sydney, depending on the available time, check in with the hotel and spend some free time at the front of the restaurant, or (in the case of congestion) head directly to the Sydney Tower for dinner.

20:45 Dinner at the revolving restaurant located at the Sydney Tower.

22:00 Return to the hotel.

4 7:15 Transfer to the airport with Russian speaking guide assistance during the registration process. Flight: Sydney — Auckland. Upon arrival at the Auckland airport you will pass through passport control and collect your luggage.

16:00 Before you head to your hotel you will undertake a sightseeing tour of Auckland with a guide (3 hours).

19:00 Accommodation at the hotel followed by another sightseeing tour.

20:00 Dinner at the restaurant.

5 9:30 Transfer with a guide to the resort Mount Maunganui — 200 km, travel duration is 3 hours.

12:30 Arrival and accommodation at the hotel. The Russian-speaking guide will have accommodation at the same hotel and will provide help to tour members at all times.

6 9:00 Departure from Mount Maunganui on a trip to Rotorua, 78 km, journey time takes 1 hour 10 minutes.

10:15 Visiting the Thermal Park TeRuia with its geysers, lakes and mineral mud eruption.

rotorua4

11:45 Depart for lunch

12:00 Arrive to the gondola. Ascent by cable car to Mount Ngongota (10 min).

12:30 Lunch at the Skyline restaurant with perfect views of Lake Rotorua and the Valley of Geysers .

14:00 Check out for the show of shearing sheep.

14:30 Agrodom shearing show (1 hour).

15:40 A tour to the Agrodome Organic Farm (1 hour), free time 30 minutes.

17:15 Departure from Rotorua to Agrodoma Tamaki office. Address: 1220 Hinemaru Street, Rotorua

17:30 Transfer from Tamaki office in Tamaki Maori village with an introductory information guide. Visiting Mari village Tamaki Maor. The group will have a possibility to get information about life, culture, traditions, dances and to taste traditional Hangi dishes.

21:00 End of the program in Tamaki and transfer back to the tour operator Tamaki office where your bus will be waiting.

21:30 Check out from the resort, journey time takes 1 hour 20 minutes.

77:00 Departure to the Waitomo Caves (2 hours 30 minutes).

9:30 Guided tour to the Waitomo Caves with boating (45 minutes).

waitomo

10:30 Depart for lunch at the Hamilton (1 hour 10 minutes). Lunch from 11.50 to 12.50.

13:00 Meeting at the milk powders and cream products enterprise.

13:00-14.00 Welcome & introductions, presentation. Overview of the co-operative.

14:00-15:00 Site tour including: viewing galleries of Cream Products & Milk powders.

15:30-16:30 Visit to the farm.

16:30 Departure to the hotel on Mount Maunganui.

88:30 Excursion to Lake Taupo, 160 km, 2.5 hours. Visit the spectacular Huka Falls, Wairakei — a horizontal waterfall, and a geothermal valley, OrakeiKorako. Admission to the park is by the river OrakKorak. Admission includes a visit to the thermal valley geysers, the hot springs, the bubbling mud ponds, the quartz trails, and an entrance to a cave, thermal Ruatapu, which houses an  underground hot lake named Waiwhakaiho.

boat

12:30 A cruise with lunch on Lake Taupo. Lunch menu №3. Everyone can do fishing (one-day license is an additional $17). The ship may stop in a small secluded bay where you are able to swim right off the deck of the ship. The ship itself cannot go ashore, but descending into the water for swimming from the bottom of the deck is perfectly safe because the water in the lake is remarkably clean. Alternatively, you can take the bus (5-10 minute trip) to the beach for a swim.

15:30 Arrive at the bee farm shop «Honey Hive». You will be tasting honey wines, honey liqueurs and many varieties of honey. Everyone will have an opportunity to buy medicinal New Zealand Manuka honey. Walk along the waterfront of Lake Taupo — the largest lake in New Zealand.

16:30 -17:00 Departure from the hotel at Mount Maunganui

9Free time at the resort.

 

1010:00 Extract from the hotel. Items and belongings can be left at the concierge desk for transfer. Free-time at the seaside.

16:30 Transfer to the hotel for an overnight stay in Auckland (possibly near the airport), travel time 3.5 hours. Estimated time of arrival in Aukland is 20:00

20:30 Dinner

116:30 Group Transfer from hotel to airport fly from New Zealand. Escort guide for the transfer to the airport and assistance during registration.

Dairy industry professional’s tour price and inclusions